# SDR IPXA0563737

- Difficulty date: November 27, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL POSITION 2 SECOND FROM LT HAD DAMAGE BEYOND LIMITS IAW SRM 53-00-501A1.  FABRICATED REPLACEMENT PANEL BY CUTTING OUT A NEW PANEL FROM A402H AND MAKING INSERT LOCATION USING EXISTING PANEL AS A TEMPLATE. DRILLED AND AND CLEANED HOLES OF DEBRIS. INSTALLED INSERTS USING 420 A/B EPI BOND.
